# SDR SWAA2021121344806

- Difficulty date: November 17, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737
- Aircraft serial: 36619
- Aircraft time: 45,674 hours, 26,656 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PANEL 661BB HAS SEVERAL FASTENER HOLES CRACKED ON TRAILING EDGE. ; / [01] C/W DAMAGE REMOVAL PER SRM 51-70-05 2R-9.; [02] VERIFIED CORRECTIVE ACTION 1; [03] FILLED FASTENER HOLES WITH CHOPPED FIBERS AND RESIN PER SRM 51-70-05-2R-9.; [04] VERIFIED CORRECTION ACTION 3; [05] REPAIRED PER SRM 51-70-05-2R-9.; [06] VERIFIED CORRECTION ACTION 5 : REPAIRED PER SRM 51-70-05-2R-9.; [07] RESTORED FINISH; PER M/M 51-21-99; [08] INSPECTED WORK PERFORMED
